Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 15, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Feb 10, 2007, 2:34 PM EST for 26 counties in Georgia; 16 counties in Florida. It took effect at Feb 11, 2007, 4:33 AM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2007, 2:34 PM EST (19:34 UTC)
- In effect from
- Feb 11, 2007, 4:33 AM EST
- Expired
- Feb 11, 2007, 7:00 PM EST
- In force
- 14 hr
- Issued by
- NWS Tallahassee, FL
All 42 counties
Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 61 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 533 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 101934 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 234 PM EST SAT FEB 10 2007 ...A RED FLAG WARNING CONTINUES IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND...EXCEPT DIXIE COUNTY DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM TO 7 PM EST SUNDAY FOR ALL OF SOUTHWEST GEORGIA DUE TO LIKELY LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR SOUTH CENTRAL GEORGIA ON SUNDAY HAS BEEN CANCELED... .DISCUSSION...THE EXTREMELY DRY AIRMASS IN PLACE WILL PRODUCE RED FLAG CONDITIONS ACROSS NORTH FLORIDA AND SOUTHWEST GEORGIA ON SUNDAY. NO CONCERNS MONDAY AS LOW LEVEL MOISTURE BEGINS TO INCREASE AHEAD OF THE NEXT COLD FRONT THAT WILL PUSH THROUGH THE TRI-STATE REGION ON TUESDAY. GAZ127>131-146>148-158>161-102045- /O.CAN.KTAE.FW.A.0015.070211T1700Z-070211T2300Z/ WORTH-TURNER-TIFT-BEN HILL-IRWIN-COLQUITT-COOK-BERRIEN-THOMAS- BROOKS-LOWNDES-LANIER- 234 PM EST SAT FEB 10 2007 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELED THE FIRE WEATHER WATCH FOR SUNDAY AFTERNOON. MINIMUM RELATIVE HUMIDITIES MAY DIP BELOW CRITICAL LEVELS FOR AN HOUR OR TWO BUT RED FLAG CONDITIONS ARE NO LONGER EXPECTED TO OCCUR. $$ FLZ007-009>019-026>029-110000- /O.UPG.KTAE.FW.A.0015.070211T1600Z-070211T2300Z/ /O.NEW.KTAE.FW.W.0015.070211T1600Z-070212T0000Z/ /O.CON.KTAE.FW.W.0014.000000T0000Z-070211T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- 234 PM EST SAT FEB 10 2007 /134 PM CST SAT FEB 10 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ034-110000- /O.UPG.KTAE.FW.A.0015.070211T1600Z-070211T2300Z/ /O.NEW.KTAE.FW.W.0015.070211T1600Z-070212T0000Z/ DIXIE- 234 PM EST SAT FEB 10 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>126-142>145-155>157-110000- /O.UPG.KTAE.FW.A.0015.070211T1700Z-070211T2300Z/ /O.NEW.KTAE.FW.W.0015.070211T1800Z-070212T0000Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-EARLY-MILLER- BAKER-MITCHELL-SEMINOLE-DECATUR-GRADY- 234 PM EST SAT FEB 10 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EST SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BARRY
4 follow-up statements
000 WWUS82 KTAE 110005 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 705 PM EST SAT FEB 10 2007 ...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM TO 7 PM EST SUNDAY FOR ALL OF SOUTHWEST GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... .DISCUSSION...THE EXTREMELY DRY AIRMASS IN PLACE WILL PRODUCE RED FLAG CONDITIONS ACROSS NORTH FLORIDA AND SOUTHWEST GEORGIA ON SUNDAY. THERE WILL BE NO CONCERNS FOR MONDAY AS LOW LEVEL MOISTURE BEGINS TO INCREASE AHEAD OF THE NEXT COLD FRONT THAT WILL PUSH THROUGH THE REGION ON TUESDAY. FLZ007-009>019-026>029-111230- /O.EXP.KTAE.FW.W.0014.000000T0000Z-070211T0000Z/ /O.CON.KTAE.FW.W.0015.070211T1600Z-070212T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- 705 PM EST SAT FEB 10 2007 /605 PM CST SAT FEB 10 2007/ ...RED FLAG WARNING HAS EXPIRED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ034-111230- /O.CON.KTAE.FW.W.0015.070211T1600Z-070212T0000Z/ DIXIE- 705 PM EST SAT FEB 10 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>126-142>145-155>157-111230- /O.CON.KTAE.FW.W.0015.070211T1800Z-070212T0000Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-EARLY-MILLER- BAKER-MITCHELL-SEMINOLE-DECATUR-GRADY- 705 PM EST SAT FEB 10 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EST SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EST SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ JAMSKI
000 WWUS82 KTAE 110933 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 433 AM EST SUN FEB 11 2007 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO VERY LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS NOW EFFECT FROM 12 PM EST TO 6 PM EST SUNDAY FOR ALL OF SOUTHWEST GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... .DISCUSSION...THE EXTREMELY DRY AIRMASS IN PLACE WILL CREATE RED FLAG CONDITIONS ACROSS NORTHERN FLORIDA AND SOUTHERN GEORGIA THIS AFTERNOON. THE AIRMASS WILL BEGIN TO MOISTEN ON MONDAY PRECLUDING ANY RED FLAG CONDITIONS FOR THE FIRST PART OF THE WEEK. GAZ127>131-146>148-158>161-112300- /O.EXB.KTAE.FW.W.0015.070211T1700Z-070211T2300Z/ WORTH-TURNER-TIFT-BEN HILL-IRWIN-COLQUITT-COOK-BERRIEN-THOMAS- BROOKS-LOWNDES-LANIER- 433 AM EST SUN FEB 11 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON FOR SOUTH CENTRAL GEORGIA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>126-142>145-155>157-112300- /O.EXT.KTAE.FW.W.0015.070211T1700Z-070211T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-EARLY-MILLER- BAKER-MITCHELL-SEMINOLE-DECATUR-GRADY- 433 AM EST SUN FEB 11 2007 ...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON FOR SOUTHWESTERN GEORGIA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>019-026>029-034-120000- /O.CON.KTAE.FW.W.0015.070211T1600Z-070212T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 433 AM EST SUN FEB 11 2007 /333 AM CST SUN FEB 11 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ THIS MORNING TO 7 PM EST /6 PM CST/ THIS EVENING DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ THIS MORNING TO 7 PM EST /6 PM CST/ THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 38-GODSEY
000 WWUS82 KTAE 112030 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 330 PM EST SUN FEB 11 2007 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO VERY LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... .DISCUSSION...THE AIRMASS WILL BEGIN TO MOISTEN ON MONDAY PRECLUDING ANY RED FLAG CONDITIONS FOR THE FIRST PART OF THE WEEK. A COLD FRONT WILL PROVIDE INCREASING CHANCES FOR SHOWERS AND A FEW THUNDERSTORMS MONDAY NIGHT INTO TUESDAY. FLZ007-009>019-026>029-034-120000- /O.CON.KTAE.FW.W.0015.000000T0000Z-070212T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 330 PM EST SUN FEB 11 2007 /230 PM CST SUN FEB 11 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING DUE TO VERY LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW OR ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-112300- /O.CON.KTAE.FW.W.0015.000000T0000Z-070211T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 330 PM EST SUN FEB 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW OR ARE OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BARRY
000 WWUS82 KTAE 112039 RFWTAE RED FLAG WARNING...RESENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 338 PM EST SUN FEB 11 2007 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO VERY LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... .DISCUSSION...THE AIRMASS WILL BEGIN TO MOISTEN ON MONDAY PRECLUDING ANY RED FLAG CONDITIONS FOR THE FIRST PART OF THE WEEK. A COLD FRONT WILL PROVIDE INCREASING CHANCES FOR SHOWERS AND A FEW THUNDERSTORMS MONDAY NIGHT INTO TUESDAY. FLZ007-009>019-026>029-034-120000- /O.CON.KTAE.FW.W.0015.000000T0000Z-070212T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 338 PM EST SUN FEB 11 2007 /238 PM CST SUN FEB 11 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING DUE TO VERY LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW OR ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-112300- /O.CON.KTAE.FW.W.0015.000000T0000Z-070211T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 338 PM EST SUN FEB 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW OR ARE OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BARRY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Feb 10, 1:35 PM EST, 59 minutes earlier.
Area forecast discussion, Feb 10, 1:35 PM EST, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
135 PM EST SAT FEB 10 2007
.SHORT TERM...MOSTLY DRY COLD FRONT MOVED THROUGH OVERNIGHT WITH COOL
HIGH PRESSURE BUILDING INTO THE CWA TODAY. TEMPS EARLY THIS
AFTERNOON MAINLY IN THE LOWER TO MIDDLE 50S. THE CENTER OF THE
HIGH WILL SHIFT FROM THE CENTRAL PLAINS EAST THROUGH THE OHIO
VALLEY OVERNIGHT WITH THE GRADIENT RELAXING OVER THE SOUTHEAST.
THIS SHOULD ALLOW FOR REASONABLE RADIATIONAL COOLING CONDITIONS
AND ALLOW FOR A LIGHT FREEZE IN MOST LOCATIONS BY SUNDAY MORNING.
HIGH WILL CONTINUE TO SHIFT EAST ON SUNDAY WITH LIGHT EASTERLY
FLOW SETTING UP. THIS WILL ALLOW MAX TEMPS TO BE A FEW DEGREES
ABOVE SATURDAYS. FLOW WILL CONTINUE TO VEER SUNDAY NIGHT INTO
MONDAY WITH CONTINUING MODERATION OF TEMPERATURES...BUT WITH DRY
CONDITIONS CONTINUING.
.LONG TERM...NEXT RAIN CHANCE STILL ON FOR TUESDAY AS RATHER LOW
AMPLITUDE SHORTWAVE RIDES EAST THROUGH THE TENNESSEE RIVER VALLEY.
12Z GUIDANCE KEEPS THE PRIMARY SFC LOW WELL NORTH OF THE AREA WITH
A 40KT LOW LEVEL JET HELPING THE BOUNDARY LAYER DESTABILIZE A BIT
OVER THE FLORIDA PANHANDLE AND BIG BEND. DYNAMICS AND INSTABILITY
NOT TERRIBLY IMPRESSIVE ATTM...BUT WILL HAVE TO CONTINUE TO
MONITOR FOR POSSIBILITY OF SEVERE WEATHER. AT THE VERY LEAST...DO
EXPECT SOME THUNDER WITH THE PASSAGE OF THIS SYSTEM.
HIGH PRESSURE WILL BUILD BACK IN FOR WEDNESDAY WITH A
SUBSTANTIALLY DRIER AND COOLER AIRMASS. 12Z GFS DOES BRING ANOTHER
FRONT INTO THE AREA BY LATE THURSDAY WITH INCREASING RAIN CHANCES
BUT SIGNIFICANT RETURN FLOW APPEARS LACKING WITH THIS SYSTEM AND
WILL NOT MAKE ANY CHANGES TO THE EXTENDED ATTM AND HOLD ONTO
SLIGHT CHANCE POPS.
&&
.AVIATION...WITH HIGH PRESSURE IN CONTROL...VFR CONDITIONS
EXPECTED AT ALL SITES THROUGH SUNDAY MORNING.
&&
.MARINE...WINDS RUNNING 10 TO 15 KNOTS CURRENTLY OVER THE MARINE
ZONES. EXPECT WINDS TO DIMINISH FURTHER OVERNIGHT AS GRADIENT
CONTINUES TO WEAKEN. NEXT INCREASE IN WINDS EXPECTED AHEAD OF THE
NEXT COLD FRONT MONDAY NIGHT INTO TUESDAY.
&&
.FIRE WEATHER...DRY CONDITIONS FROM THIS AFTERNOON WILL CONTINUE
THROUGH SUNDAY AFTERNOON ALLOWING FOR RED FLAG CONDITIONS FOR ALL
FLORIDA ZONES AND AS WELL AS PORTIONS OF SOUTHWEST GEORGIA.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 30 61 35 71 51 / 0 0 0 10 30
PANAMA CITY 35 60 45 69 56 / 0 0 0 10 30
DOTHAN 29 59 39 68 51 / 0 0 0 10 30
ALBANY 28 59 36 69 50 / 0 0 0 10 30
VALDOSTA 31 61 38 73 50 / 0 0 0 10 20
CROSS CITY 32 66 40 74 55 / 0 0 0 10 30
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...RED FLAG WARNING FROM 1 PM TO 7 PM EST SUNDAY FOR THE FOLLOWING
ZONES: BAKER...CALHOUN...CLAY...DECATUR...DOUGHERTY...
EARLY...GRADY...LEE...MILLER...MITCHELL...QUITMAN...
RANDOLPH...SEMINOLE...TERRELL.
FL...RED FLAG WARNING UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR THE
FOLLOWING ZONES: BAY...CALHOUN...FRANKLIN...GADSDEN...
GULF...HOLMES...INLAND WALTON...JACKSON...JEFFERSON...
LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...
WASHINGTON.
RED FLAG WARNING FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM
CST/ SUNDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
GMZ...NONE.
&&
CAMP/BARRYHazardous weather outlook, Feb 10, 3:21 AM EST, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 321 AM EST SAT FEB 10 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-111000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 321 AM EST SAT FEB 10 2007 /221 AM CST SAT FEB 10 2007/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME...AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST TODAY BRINGING IN COOLER AND DRIER AIR. SOME INLAND LOCATIONS MAY EXPERIENCE A LIGHT FREEZE TONIGHT .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE NEXT LOW PRESSURE SYSTEM WILL APPROACH FROM THE NORTHWEST ON TUESDAY...AND WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS TO THE REGION. IT IS STILL A BIT EARLY TO SPECULATE ON THE CHANCES FOR SEVERE WEATHER WITH THIS LOW...BUT IT DOES APPEAR TO HAVE THE POTENTIAL TO AT LEAST PRODUCE SOME STRONG STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. 17-GOULD
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.